# SDR SWIA201128716

- Difficulty date: November 27, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 43,645 hours, 37,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT EMERGENCY LIGHTS BY GALLEY SERVICE DOOR AND MAIN CABIN DOOR ARE OUT.  (FLT 6533)  RELAMPED EMERGENCY LIGHT.
